Results 1 to 10 of 10
  1. #1
    Hanken is offline New Member
    Join Date
    Aug 2003
    Location
    Sweden
    Posts
    14

    need help (bleed after inject)

    hello, am on my third injection now.
    first i got blood in the syringe, it wasn’t much but I still
    took it out and pumped out the blood and replaced
    the needle.

    Then on the second time it went “okey” but when
    i was going to pull the needle out it was hard, almost as it was
    stuck, and when i got it out the blood started running
    (dropping on the floor), so my question is.

    What do I do now?
    Does this mean i hit a vain?
    If so whats the aftermath?
    Was the part of getting out the needle hard cuz i flexed my ass?
    If so, could that be the problem of my bleeding?

    thanks for any imputs..

  2. #2
    nevaenuf's Avatar
    nevaenuf is offline Senior Member
    Join Date
    May 2003
    Posts
    1,460
    If you hit a vein you would have immidate symtoms.

  3. #3
    Ryanhallmark's Avatar
    Ryanhallmark is offline Senior Member
    Join Date
    Dec 2001
    Location
    Midwest
    Posts
    1,341
    The same thing has happento me in the glute a couple of times..It means one of two things..Either you passed through a big vien, or injected into one..But you would know if you aspirated.

  4. #4
    Hanken is offline New Member
    Join Date
    Aug 2003
    Location
    Sweden
    Posts
    14
    sorry i dont get what aspirated means, and also does this mean im okey? :P

    thanks again!

  5. #5
    powr2lift is offline Junior Member
    Join Date
    Aug 2003
    Location
    IL
    Posts
    83
    Always aspirate , and dont tense up. You could have cut some fiber with the needle when/if you tensed up. That would cause it to bleed a bit more im sure.

  6. #6
    Hanken is offline New Member
    Join Date
    Aug 2003
    Location
    Sweden
    Posts
    14
    ahh, thanks.

  7. #7
    Flynman is offline Associate Member
    Join Date
    Apr 2003
    Location
    South Carolina
    Posts
    361
    You did the right thing by pulling out and reinjecting with clean needle on the first one. You probably where a little tense or went through a vein maybe. It happens, actually I kinda like when I get a gusher. Anyway always have an alcohol wipe handy and just apply pressure it will stop the bleeding in a minute or so. You'll live....Welcome to the world of Juice!!!

  8. #8
    User Name's Avatar
    User Name is offline Junior Member
    Join Date
    Sep 2003
    Posts
    59
    used to happen to me. i made a post about this a while back. nothing major. used to get that hard area. it goes away after a few days. nothing to worry about at all.

  9. #9
    Join Date
    Aug 2003
    Location
    Chi-Town
    Posts
    1,708
    You are fine man I have had the same thing happen to me, if you hit a vein you would no it that is for sure. Every time I inject i aspirate but there is always blood in the syringe after i pull out but it is fine.

  10. #10
    groverman1's Avatar
    groverman1 is offline Cross Dressing Member
    Join Date
    Jul 2003
    Location
    Motor City
    Posts
    2,545
    Aspirate monitor the site afterword and take some advil.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •